# SDR AALA2018051700001

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 24,762 hours, 9,790 cycles
- Engine: Cfmint CFM567B273
- Engine time: 24,762 hours, 9,790 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 24,762 hours, 9,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN OIL FILTER BYPASS LIGHT ILLUMINATED FOR THE RT ENGINE, FOLLOW BY LOW OIL PRESSURE AND OIL QUANTITY,  SHOWED ZERO, THE ENGINE WAS SHUTDOWN.   DECLARED AN EMERGECY, DIVERTED, AND LANDED WITHOUT FURTHER INCIDENT.   THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE IAW 71-94-01.   OPS AND LEAK CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
